# SDR QMLA2022111120074

- Difficulty date: November 10, 2022
- Submitted: November 11, 2022
- Operation: Air carrier
- Aircraft: N911CN
- Make and model: Bell 407
- Aircraft serial: 53719
- Aircraft time: 6,178 hours, 18,499 cycles
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Transmission
- Part number: 407040006123
- Part serial: A1114
- Condition: Warning Light
- Location: Main Rotor
- Part time: 3,933 hours, 18,499 cycles
- Stage of operation: AA
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

PILOT GOT A TRANSMISSION CHIP WARNING LIGHT. HE DID A PRECAUTIONARY LANDING OUTSIDE OF SALOME AZ , TRANSMISSION OIL AND FILTER REPLACED ALONG WITH A 20-MINUTE GROUND RUN AT 100%. CHECKED GOOD. (SERVICEABILITY CHECK WITH REFERENCE TO BH 407 MM DMC-407-A-63-00-00-01A-320A-A).
